On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations.

Lipovan, Olivia (2003) On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations. Glasgow Mathematical Journal, 45 (1). pp. 179-187. ISSN 0017-0895. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://journals.cambridge.org.chain.kent.ac.uk/act...

Abstract

For a class of second order nonlinear differential equations, sufficient conditions are presented to ensure that some, respectively all solutions are asymptotic to lines.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:39
Last Modified: 11 Oct 2012 15:58
Resource URI: https://kar.kent.ac.uk/id/eprint/31576 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year